×

Found 2,627 Documents (Results 1–100)

100
MathJax

Asymptotic properties of Bayesian-type estimates in the competing risk model under random censoring. (English. Russian original) Zbl 1448.62024

J. Math. Sci., New York 245, No. 3, 341-349 (2020); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 144, 47-55 (2018).
MSC:  62B15 62N01 62G20
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software